MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DVR LOCK NARROW MINI L ST; TRAUMA, IMPLANT

ZIMMER BIOMET, INC. DVR LOCK NARROW MINI L ST; TRAUMA, IMPLANT
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported that the incoming inspection team member found a lot of scratches on the sterile package.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned product found the sterile packaging seal has a crease/fold mark that runs along the width of the seal.The packaging has not lost its' vacuum seal, therefore, the sterility has not been breached.Device history record was reviewed and no discrepancies were found.The likely condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is likely attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DVR LOCK NARROW MINI L ST
Common Device Name
TRAUMA, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11172820
Report Number0001825034-2020-04465
Device Sequence Number3582974
Product Code LXT
UDI-Device Identifier00887868446252
UDI-Public(01)00887868446252
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number131821041
Device Lot Number320560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/25/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1